MathSciNet Relay Station
MathSciNet bibliographic data
MR2869028 11B30 (05D40 11B75)
Bateman, Michael; Katz, Nets Hawk New bounds on cap sets. J. Amer. Math. Soc. 25 (2012), no. 2, 585–613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement